MAUDE Adverse Event Report: SECHRIST INDUSTRIES SECHRIST AIR/OXYGEN GAS BLENDER MODEL 3500CP-G; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS

SECHRIST INDUSTRIES SECHRIST AIR/OXYGEN GAS BLENDER MODEL 3500CP-G; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Model Number 3500CP-G
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported the unit does not alarm when it is disconnected from air or o2.No patient incident was reported.
 
Additional Manufacturer Narrative
This report is based solely on the customer's reported issue.The device was returned to sechrist for evaluation but has not yet been evaluated.A dhr review found no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warnings for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file no.(b)(4).
 
Additional Manufacturer Narrative
When the initial report was submitted, the device in question had not been evaluated by sechrist.The device has been evaluated and determined that a component of the device caused the reported issue due to premature wear.The component was replaced and the device was tested and verified to be functioning to specifications.The device was returned to customer and no complaints have been received since repair in regards to alarm not sounding.

Brand Name
SECHRIST AIR/OXYGEN GAS BLENDER MODEL 3500CP-G
Common Device Name
GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
SECHRIST INDUSTRIES
4225 e. la palma ave.
anaheim CA 92807
Manufacturer (Section G)
SECHRIST INDUSTRIES INC.
4225 e. la palma ave.
anaheim CA 92807
Manufacturer Contact
majid mashayekh
4225 e. la palma ave.
anaheim, CA 92807
MDR Report Key21868146
Report Number2020676-2025-00013
Device Sequence Number7888666
Product Code DTX
UDI-Device Identifier00899660002345
UDI-Public00899660002345
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K023745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3500CP-G
Device Catalogue Number3500CP-G
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/18/2025
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown